Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 841826, 6 pages
http://dx.doi.org/10.1155/2014/841826
Research Article

The -Analogue of Riordan Representation of Pascal Matrices via Fibonomial Coefficients

1Department of Mathematics, Faculty of Science, Gazi University, Teknikokullar, 06500 Ankara, Turkey
2Department of Mathematics, Faculty of Art and Science, Amasya University, Ipekkoy, 05100 Amasya, Turkey
3Faculty of Education, Konya Necmettin Erbakan University, Meram, 42099 Konya, Turkey
4Institute of Informatics, University of Gdańsk, Wita Stwosza 57, 80-952 Gdańsk, Poland

Received 8 February 2014; Revised 26 April 2014; Accepted 6 May 2014; Published 25 May 2014

Academic Editor: Fernando Simões

Copyright © 2014 Naim Tuglu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. W. Shapiro, S. Getu, W. J. Woan, and L. C. Woodson, “The Riordan group,” Discrete Applied Mathematics, vol. 34, no. 1–3, pp. 229–239, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. Sprugnoli, “Riordan arrays and combinatorial sums,” Discrete Mathematics, vol. 132, no. 1–3, pp. 267–290, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. Sprugnoli, “Riordan arrays and the Abel-Gould identity,” Discrete Mathematics, vol. 142, no. 1–3, pp. 213–233, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. K. Kwasniewski, “Fibonomial cumulative connection constants,” Bulletin of the Institute of Combinatorics and Its Applications, vol. 44, pp. 81–92, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. E. Krot, “Further developments in finite fibonomial calculus,” preprint 2004, http://arxiv.org/abs/math/0410550v2.
  6. R. Knott, “The Fibonomials,” http://www.maths.surrey.ac.uk/hosted-sites/R.Knott/Fibonacci/fib.html.
  7. G. S. Call and D. J. Velleman, “Pascal's matrices,” The American Mathematical Monthly, vol. 100, no. 4, pp. 372–376, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Z. Zhang, “The linear algebra of the generalized Pascal matrix,” Linear Algebra and Its Applications, vol. 250, pp. 51–60, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. Zhang and T. Wang, “Generalized Pascal matrix and recurrence sequences,” Linear Algebra and Its Applications, vol. 283, no. 1–3, pp. 289–299, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Z. Zhang and M. Liu, “An extension of the generalized Pascal matrix and its algebraic properties,” Linear Algebra and Its Applications, vol. 271, pp. 169–177, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Z. Zhang and X. Wang, “A factorization of the symmetric Pascal matrix involving the Fibonacci matrix,” Discrete Applied Mathematics, vol. 155, no. 17, pp. 2371–2376, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. G.-y. Lee and S.-H. Cho, “The generalized Pascal matrix via the generalized Fibonacci matrix and the generalized Pell matrix,” Journal of the Korean Mathematical Society, vol. 45, no. 2, pp. 479–491, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. P. Barry, “A study of integer sequences, Riordan arrays, Pascal-like arrays and Hankel transforms,” http://repository.wit.ie/1379/.
  14. L. Carlitz, “Sequences and inversions,” Duke Mathematical Journal, vol. 37, pp. 193–198, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. L. Carlitz, “q-Bernoulli and Eulerian numbers,” Transactions of the American Mathematical Society, vol. 76, pp. 332–350, 1954. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. L. Carlitz, “Generating functions for powers of certain sequences of numbers,” Duke Mathematical Journal, vol. 29, pp. 521–537, 1962. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. R. B. Corcino, “On p,q-binomial coefficients,” Integers, vol. 8, A29, pp. 1–16, 2008. View at Google Scholar · View at MathSciNet
  18. M. Dziemiańczuk, “First remark on a ζ-analogue of the Stirling numbers,” Integers, vol. 11, A9, pp. 1–10, 2011. View at Publisher · View at Google Scholar · View at MathSciNet